Published: 2012-01-02

 Volumes: 7 Issues: 1

 Periodicity:

January - March

April - June

July - September

October - December

i-manager's Journal on Mathematics ( JMAT )

Single Issue

USD EUR INR
Print 45 45 750
Online 45 45 600
Print & Online 60 60 1000

Single Article

USD EUR INR
Print 35 35 200
Online 35 35 200
Print & Online 35 35 400

Annual

USD EUR INR
Print 150 150 2500
Online 120 120 2000
Print & Online 200 200 3200

Two Years

USD EUR INR
Print 300 300 3000
Online 240 240 4000
Print & Online 400 400 6400

Three Years

USD EUR INR
Print 360 360 6700
Online 300 300 5200
Print & Online 550 550 8000

About Product

i-manager’s Journal on Mathematics is an earnest effort to promote the application of Mathematics to Physical Problems and to understand their relationships expressed in numbers and other special symbols. Mathematics involves planning, design, construction, quality assessment and control, and none of these would be possible without its application. The most fundamental reality, and everything else emerges from mathematics, and mathematics lies at the center of all Physical sciences. The Journal aims to focus on high quality papers from academia and practitioners in all areas of Mathematics.

Subscribe

Currency :
Subscription Type :
Issue :
Year From :
Mode of Product :
Product Status :
Quantity :
Amount :

Frequently bought together


Customers who bought this item also bought